Narcolepsie avec cataplexie après vaccination anti-H1N1

Détails

ID Serval
serval:BIB_3DF57C39E182
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Narcolepsie avec cataplexie après vaccination anti-H1N1
Périodique
Revue Neurologique
Auteur(s)
Haba-Rubio J., Rossetti A.O., Tafti M., Heinzer R.
ISSN
0035-3787 (Print)
ISSN-L
0035-3787
Statut éditorial
Publié
Date de publication
2011
Volume
167
Numéro
8-9
Pages
563-566
Langue
français
Résumé
IntroductionIt has been suggested that the H1N1 vaccine may be a trigger for the onset of narcolepsy-cataplexy, a rare disease whose autoimmune origin is suspected.ObservationsWe report two patients (a 9-year-old boy and an 18-year-old man) with severe narcolepsy-cataplexy, in whom the illness appeared within 3-4 weeks after H1N1 vaccination. In both cases, symptoms developed unusually abruptly and they presented with severe daytime sleepiness and multiple daily cataplexy attacks. Other similar cases have been recently reported associated with H1N1 vaccine.ConclusionAlthough no formal link can be established, the unusual characteristics of the reported cases and the striking temporal relationship suggests that narcolepsy may be the result of an autoimmune reaction triggered by H1N1 vaccination in susceptible individuals.
Mots-clé
Adolescent, Cataplexy/drug therapy, Cataplexy/etiology, Central Nervous System Stimulants/therapeutic use, Child, Delayed-Action Preparations, Fluoxetine/therapeutic use, Humans, Influenza A Virus, H1N1 Subtype, Influenza Vaccines/adverse effects, Magnetic Resonance Imaging, Male, Methylphenidate/therapeutic use, Narcolepsy/drug therapy, Narcolepsy/etiology, Serotonin Uptake Inhibitors/therapeutic use, Vaccination/adverse effects
Pubmed
Web of science
Création de la notice
13/10/2011 11:37
Dernière modification de la notice
20/08/2019 14:34
Données d'usage